# SDR HNAA2020052900159

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 38,116 hours, 34,431 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Defective
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDD SYS 1 AND 2 INOP, EICAS MESSAGE DISPLAYED.  CREW PERFORMED PROCEDURE AND RUDD 1 CAME BACK ON LINE.  RUDD 2 REMAINED INOPERATIVE.  TS RUDDER SYS 1+2 INOP MESSAGE REF FIM 27-22-00 STEPS 1 AND 8.  R&R NR 1 + NR 2 RUDDER HYDRAULIC PRESSURE SWITCH REF AMM 27-23-04.  OPS CHECK GOOD.  OK FOR SERVICE.
